Boolean Monadic Recursive Schemes as a Logical Characterization of the Subsequential Functions

Siddharth Bhaskar, Jane Chandlee, Adam Jardine, Christopher Oakden. Boolean Monadic Recursive Schemes as a Logical Characterization of the Subsequential Functions. In Alberto Leporati, Carlos Martín-Vide, Dana Shapira, Claudio Zandron, editors, Language and Automata Theory and Applications - 14th International Conference, LATA 2020, Milan, Italy, March 4-6, 2020, Proceedings. Volume 12038 of Lecture Notes in Computer Science, pages 157-169, Springer, 2020. [doi]

Authors

Siddharth Bhaskar

This author has not been identified. Look up 'Siddharth Bhaskar' in Google

Jane Chandlee

This author has not been identified. Look up 'Jane Chandlee' in Google

Adam Jardine

This author has not been identified. Look up 'Adam Jardine' in Google

Christopher Oakden

This author has not been identified. Look up 'Christopher Oakden' in Google